# SDR SWAA2021081602882

- Difficulty date: July 20, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 193CL OUTER SKIN IS DISBONDED. (MARKED) / FAIRING 193CL OUTER SKIN DISBONDED WAS REPAIRED IAW SRM 51-70-05-2R-2 56144U. 07/23/2020
